# SDR USAA010270

- Difficulty date: February 20, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 SQUARE INCHES OF CORROSION, 4 INCHES ABOVE FORWARD ENTRY DOOR SILL PLATE STATION 377.7.  FABRICATED STRAP PER DRAWING 141N8322, SRM 51-20-1.  (M)
